Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Jan. 2013

 

 

On Metric Dimension of Two Constructed Families from Antiprism Graph, Vol. 2, No. 1 (Jan. 2013), PP:1-7

Download

Authors:
M. Ali - Centre for Mathematical Imaging Techniques and Dept. Math. Sciences, University of Liverpool, UK
G. Ali - Centre for Mathematical Imaging Techniques and Dept. Math. Sciences, University of Liverpool, UK
M. T. Rahim - Dept. of Mathematics, National University of Computer & Emerging Sciences, Peshawar

 

Relations for Generalized Order Statistics from Doubly Truncated Generalized Exponential Distribution and its Characterization, Vol. 2, No. 1 (Jan. 2013), PP:9-18

Download

Authors:
D. Kumar - Department of Statistics, Amity Institute of Applied Sciences, Amity University Noida, India
M. I. Khan - Dept. of Statistics and Operations Research, Aligarh Muslim University Aligarh, India

 

Positive continuous solution of a quadratic integral equation of fractional orders, Vol. 2, No. 1 (Jan. 2013), PP:19-27

Download

Authors:
A. M. A. El-Sayed - Faculty of Science, Alexandria University, Alexandria, Egypt
H. H. G Hashem - Faculty of Science, Qassim University, Buraidah, Saudi Arabia
Y. M. Y. Omar - Faculty of Science, Omar Al-Mukhtar University, Al-Beida, Libya

 

Fixed Point Theorems in G-Metric Spaces With $\mathcal{W}$ Maps, Vol. 2, No. 1 (Jan. 2013), PP:29-35

Download

Authors:
K. Chakrabarti - Department of Mathematics, Scottish Church College, 1 & 3 Urquhart Sq., Kolkata 700 006, INDIA

 

Iterative methods for solving nonlinear equations by using quadratic spline function, Vol. 2, No. 1 (Jan. 2013), PP:37-43

Download

Authors:
Rostam K. Saeed - University of Salahaddin/Erbil, College of Science, Department of Mathematics, Erbil,Iraq

 

Boundary gradient observability for semilinear parabolic systems: Sectorial approach, Vol. 2, No. 1 (Jan. 2013), PP:45-54

Download

Authors:
Boutoulout Ali - Faculty of Sciences, Department of Mathematics and Computer Sciences, BP 11201 Zitoune Meknčs

 

RBF-PS method and Fourier Pseudospectral method for solving stiff nonlinear partial differential equations, Vol. 2, No. 1 (Jan. 2013), PP:55-61

Download

Authors:
Marjan Uddin - Department of Basic Sciences, KPK University of Engineering Peshawar Pakistan

 

Positive integer powers of certain complex tridiagonal matrices, Vol. 2, No. 1 (Jan. 2013), PP:63-72

Download

Authors:
Ahmet Öteleş, Mehmet Akbulak - Dicle University, Siirt University

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved